# SDR PNSA981003

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725
- Condition: Corroded
- Location: Bs 294-319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4000 HOUR INSPECTION, HEAVY CORROSION FOUND ON SEAT TRACK FLOOR FLANGES AT BL 0 AND BL 18, FROM STATION 294 TO 319.  SPLICED IN NEW SEAT TRACKS PER SAAB SRM 53-70-60.
